Publication:
On characteristically nilpotent Lie algebras of type Q

dc.contributor.authorAncochea Bermúdez, José María
dc.contributor.authorCampoamor-Stursberg, Rutwig
dc.date.accessioned2023-06-20T10:34:11Z
dc.date.available2023-06-20T10:34:11Z
dc.date.issued2003-07-01
dc.description.abstractWe construct large families of characteristically nilpotent Lie algebras by analyzing the centralizers of the ideals in the central descending sequence of the Lie algebraQn and deforming its extensions preserving the structure of these centralizers and the natural graduation. This provides characteristically nilpotent Lie algebras in any dimension and mixed characteristic sequences.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.facultyInstituto de Matemática Interdisciplinar (IMI)
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/20830
dc.identifier.citationJ.M. Ancochea, M. Goze, On the variety of nilpotent Lie algebras in dimension 7 and 8, J. Pure Appl. Algebra 77 (1992) 131–140. J.M. Ancochea, M. Goze, Sur la classification des algèbres de Lie nilpotentes de dimension 7, C.R. Acad. Sci. Paris 302 (1986) 611–613. J.M. Ancochea, R. Campoamor, On 2-abelian (n − 5)-filiform Lie algebras, Comm. Algebra 29 (2001) 3199–3222. J.M. Ancochea, R. Campoamor, On certain families of naturally graded Lie algebras, J. Pure Appl. Algebra 170 (2002) 1–27. R. Carles, Sur les algèbres caractéristiquement nilpotentes, Publ. Univ. Poitiers, 1984. J. Dixmier, W.G. Lister, Derivations of nilpotent Lie algebras, Proc. Amer. Math. Soc. 8 (1957) 155–157. Yu.B. Khakimdjanov, Characteristically nilpotent Lie algebras, Math. USSR Sbornik 70 (1991) 1. J.L. Koszul, Homologie et cohomologie des algèbres de Lie, Bull. Soc. Math. France 78 (1950) 65–127. G.F. Leger, S. Tôgô, Characteristically nilpotent Lie algebras, Duke Math. J. 26 (1959) 623–628. E. Luks, What is the typical nilpotent Lie algebra? Computers in Nonassociative Rings and Algebras Academic Press, New York, 1977. M. Vergne, Cohomologie des algèbres de Lie nilpotentes. Applications a l’étude de la variété des algèbres de Lie nilpotentes, Bull. Soc. Math. France 98 (1970) 81–116. S. Yamaguchi, Derivations and affine structures of some nilpotent Lie algebras, Mem. Fac. Sci. Kyushu Univ. Ser. A 34 (1980) 151–170.
dc.identifier.doi10.1016/S0024-3795(02)00618-3
dc.identifier.issn0024-3795
dc.identifier.officialurlhttp://www.sciencedirect.com/science/article/pii/S0024379502006183
dc.identifier.relatedurlhttp://www.sciencedirect.com
dc.identifier.urihttps://hdl.handle.net/20.500.14352/50574
dc.journal.titleLinear Algebra and its Applications
dc.language.isoeng
dc.page.final212
dc.page.initial193
dc.publisherElsevier Science
dc.rights.accessRightsrestricted access
dc.subject.cdu512.554.3;
dc.subject.keywordCharacteristically nilpotent
dc.subject.keywordType Q
dc.subject.keywordCharacteristic sequence
dc.subject.keywordLie algebras
dc.subject.ucmÁlgebra
dc.subject.unesco1201 Álgebra
dc.titleOn characteristically nilpotent Lie algebras of type Q
dc.typejournal article
dc.volume.number367
dspace.entity.typePublication
relation.isAuthorOfPublication8afd7745-e428-4a77-b1ff-813045b673fd
relation.isAuthorOfPublication.latestForDiscovery8afd7745-e428-4a77-b1ff-813045b673fd
Files
Original bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
Ancochea13.pdf
Size:
181.61 KB
Format:
Adobe Portable Document Format
Collections